# SDR COMA0260623

- Difficulty date: October 31, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N478CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 506 hours, 510 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5660 ADG DEPLOYED DURING FLIGHT.RESTOWED ADG - CONTROL PANEL TEST WAS NORMAL.
